# SDR RRXA10936

- Difficulty date: April 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5769928217
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE L/H WING CENTER L/E O/B END ATTACH CLIP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0 AND DWG 5769928.
